# SDR CA020215003

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Windshield
- Component: R/H Windshield, Ppg, NP1393215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WINDSHIELD FOUND CRACKED ON THE GROUND. WINDSHIELD REMOVED AND REPLACED.THE WINDSHIELD INSTALLED WAS A PRE SERVICE BULLETIN WINDSHIELD.
